# SDR IPXA2024010802794

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 58,693 hours, 9,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECTION 46 FUSELAGE SKIN REPAIR DOUBLE ONE DENT , STA1920-1940, S-31~S32R.(EVALUATE) PERFORMED NDT/ET FOR DENT AREA, I.A.W.747 NDT MANUAL PART 6, 51-00-00 PROCEDURE 23 REV:175 RESULT:NO CRACK INDICATION WAS FOUND.
